Proceedings of the Japan Academy

Prolongation of the homeomorphic mapping

Tameharu Shirai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 31, Number 3 (1955), 147-151.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525779

Digital Object Identifier
doi:10.3792/pja/1195525779

Mathematical Reviews number (MathSciNet)
MR0075579

Zentralblatt MATH identifier
0064.41403

Subjects
Primary: 56.0X

Citation

Shirai, Tameharu. Prolongation of the homeomorphic mapping. Proc. Japan Acad. 31 (1955), no. 3, 147--151. doi:10.3792/pja/1195525779. https://projecteuclid.org/euclid.pja/1195525779


Export citation